| Model Number |
1515 |
| Medical Device Problem Code |
Decrease in Suction (1146)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
12/21/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A facility representative reported loss of suction with one patient interface.There are multiple related reports for this facility.This report addresses a pi (b)(4).And additional manufacturer reports will be filed.
Additional Manufacturer Narrative
Investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
A review of the device history record (dhr) traceable to the reported lot number indicates that the product was processed and released according to the product¿s acceptance criteria.The review of logfile for the day of treatment shows all laser system functions were within specifications.The vacuum check, the energy check and the ablation check were performed successfully without issue.The logfile shows that the user performed one energy check and then performed twenty three treatments without further energy check on that day.The logfile shows twenty three successfully performed treatments.The reported treatment could be identified in the logfile.Suction ring and patient interface was docked several times on patient¿s eye because the surgeon has had difficulties to reach a valid suction one and two value.The surgeon pressed the foot pedal and stopped the vacuum process, the treatment was cancelled.The treatment of the patient's left eye (os) was aborted prior to procedure.The treatment was aborted by user.Malfunction not confirmed.In summary, the pi lost suction before the laser fired.Review of the logfiles for the treatment day shows no relevant warning or error messages.No technical root cause could be identified.The system was working within specification.A root cause for the customers reported event could not be determined because according to logfile review the product met manufacturer¿s specifications; it is not likely that a product malfunction could have contributed to the reported event.The manufacturer internal reference number is: (b)(4).